Auditory impairment – Nursing assessments and considerations

dizziness
Source: Pixabay

Auditory impairment could be associated with dizziness, ringing in ears, loss of balance, and loss of hearing. Here, dizziness could be related to

(1) severe anemia,
(2) intracranial tumors,
(3) aspirin poisoning
(4) adverse effect of epinephrine
(5) adverse effect of atropine sulfate
(6) adverse effect of several beta-adrenergic blockers (antihypertensive medications).

In case of auditory impairment, nurses may consider monitoring of hearing ability and safety measures to prevent injury that could be associated with falls.

Source of Information:

NCLEX-PN Content Review Guide: Preparation for the NCLEX-PN Examination (Kaplan Test Prep) – https://amzn.to/3jXwuZb *

*affiliate link

Usman Zafar Paracha

Usman Zafar Paracha is a sort of entrepreneur. He is the author of "Color Atlas of Statistics", and the owner of an Android game "Faily Rocket."

%d bloggers like this: